# SDR AALA2018101989017

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 11,518 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 14WL FAILED AN EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
